# SDR USAAD00069

- Difficulty date: May 10, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N970VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47050
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B001TD05G1
- Condition: Discharged
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - THE LEFT AND RIGHT EMERGENCY NACELLE LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
